# SDR USAA960243

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11283
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Ws 2301
- Part time: 14,269 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND FUSELAGE SKIN DELAMINATION RIGHT SIDE STUB WING LAY AREA AT FRAME STATION 23011.  INSTALLED DOUBLER REPAIR PER USAIR EA NR 31894.  (M)
